MAUDE Adverse Event Report: Anika Therapeutics, Inc Integrity; Mesh, Surgical, Non-Absorbable, Orthopaedics, Reinforcement Of Tendon

Anika Therapeutics, Inc Integrity; Mesh, Surgical, Non-Absorbable, Orthopaedics, Reinforcement Of Tendon
Model Number 6000102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Limb Pain (4836)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An adverse event was reported from an integrity pmcf study involving the shoulder.The subject reported continued stiffness and limited motion in the operated shoulder, and a glenohumeral injection was performed.The event began on (b)(6) 2026 and was ongoing at the time of reporting, with no end date available.Symptoms were mild, the event was not serious, and no serious health threat was reported.The safety event was classified as an adverse event, device classification was not applicable, causality was assessed as possible/uncertain, and the outcome was reported as resolving.This case will updated with any new relevant information.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information orupon completion of the inv estigation by the manufacturing plant.

Brand Name
Integrity
Common Device Name
Mesh, Surgical, Non-Absorbable, Orthopaedics, Reinforcement Of Tendon
Manufacturer (Section D)
Anika Therapeutics, Inc
32 wiggens avenue
bedford MA 01730
Manufacturer Contact
heather iwaniuk
32 wiggens avenue
bedford, MA 01730
MDR Report Key50273620
Report Number3007093114-2026-00021
Device Sequence Number10255913
Product Code OWX
UDI-Device Identifier00817337000258
UDI-Public(01)00817337000258(17)260506(10)Lot75AE1142
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2026
Device Model Number6000102
Device Lot Number75AE1142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown